# SDR SWAA2021080532950

- Difficulty date: March 20, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 72,668 hours, 43,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT FLOOR PANEL CRACKED / REMOVED & REPLACED FWD CARGO COMPARTMENT AFT FLOOR PANEL PER AMM 25-52-1
